MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WallFlex? Duodenal; stent,metallic,expandable,duodenal

BOSTON SCIENTIFIC CORPORATION WallFlex? Duodenal; stent,metallic,expandable,duodenal
Model Number M00565020
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a wallflex duodenal stent was attempted to be implanted in the intestines during an intestinal stent implantation procedure performed on (b)(6) 2026.During the procedure when deployed, the stent fell off in advance, the deployment was not accurate, and the therapeutic effect could not be achieved.The procedure was completed using another of the same device.There were no patient complications reported as result of the procedure.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a1502 captures the reportable event of stent positioning issue.

Brand Name
WallFlex? Duodenal
Common Device Name
stent,metallic,expandable,duodenal
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25860690
Report Number3005099803-2026-02912
Device Sequence Number14744433
Product Code MUM
UDI-Device Identifier08714729456490
UDI-Public(01)08714729456490(17)261219(10)35521488
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K201159
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00565020
Device Catalogue NumberM00565020
Device Lot Number0035521488
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2026
Supplement Date Received by Manufacturer07/17/2026
Initial Report FDA Received Date07/17/2026
Supplement Report FDA Received Date08/13/2026
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexMale
Patient Weight158 LB